M1T and liver problems?
- 12-31-2003, 07:00 AM
M1T and liver problems?
This was posted on the IM board yesterday. What's everyone's take on this?
I finsihed a four week cycle of m1t from kilosports about 2 weeks ago, i ran 20mged for four weeks because i THOUGHT i was having no sides. . . Then the pain started to increase. . . i orginally attributed the pain in my back as well as abdominal area to the lower back pains people complain about. . .but then i just started feeling like something just wasn't right with me. . . figured it was the flue and went to the doc to see what was up. . . After getting blood tests we found that my liver values where absolutly horrible. . . I'll scan in the sheet when i get home later tonight. Basically many of the values are more than triple what the absolute worst should be. I soon started having chronic vomitting and such, and have been feeling worse by the day. After getting a cat scan we discovered that my liver has been physically damaged, more than likely due to the use of the m1t according to my doctor. Basically there is lines of fat going through my liver, which my doctor stress's is only common in a few people, those who are alcoholics for many years and those who abuse anabolic steroids. . .
Now my doctor knows I have an interest in steroids, and I told him about the m1t. . . we got in a long discussion and he explained to me that he doesn't feel steroid use is bad, when done properly. He explained to me that oral steroids can cause liver failure if used over a long period of time, but that time is usualy a few years. . as was the case with the other person he said he had come in with basically the same problem. He can only guess that the M1T must simply be extremely liver toxic, he said if I was telling the truth about it only being four weeks that I may want to consider seeing an attorney. . . I am not the one to sue though, so i don't plan on that.
I'll post a full update later today as to our findings, he said it could be due to soemthign else, but he just feels that it isn't, that it was the M1t that has done this. . . He also feels that because o fmy young age and the severity right now that I may ultimately be hospitalized. . . thats basiclaly what i'll be finding out this week. . .
So my words of advice are simple, if your thinking about doing this stuff wait a week and hopefully someone, me unfourtunantly will be able to tell you exactly how liver toxic this product is. . .
I did make awsome gains and have kept 16lbs of muscle acording to my trusty fat calipers. . . however, it simply is not worht the price i may be paying. . .
- 12-31-2003, 10:22 AM
- 5'8" 175 lbs.
- Join Date
- Dec 2003
- Rep Power
- Lv. Percent
Where is the IM board? Can you link it please? Thanks.
- 12-31-2003, 10:37 AM
If I'm not mistaken, he goes on to post that after 3 days his liver values are beginning to normalize.
As for my take on it: there are too many factors unknown to speculate on his particular case. It may be that he is a college student and still consumes alcohol on a regular basis. Or, it may be that he had pre-existing conditions that were aggravated by the M-1-T. It's not that his liver is necrotic and will never function again...rather his elevated values indicate his liver was working overtime but will still recover. Without knowing his full story it is nearly impossible to draw an intelligent conclusion.
BTW, here is the link: http://www.fitnessgeared.com/forum/s...threadid=30296
01-01-2004, 01:53 PM
dont forget to to take your milk thistle and etc when taking orals to protect the liver. i always take milk thistle and never had a problem.Originally Posted by Chemo
Similar Forum Threads
- By Bas4Lizzife in forum AnabolicsReplies: 11Last Post: 05-10-2005, 02:18 AM
- By hognose in forum AnabolicsReplies: 16Last Post: 08-29-2004, 12:28 AM
- By badbart in forum AnabolicsReplies: 12Last Post: 04-25-2004, 12:07 PM
- By weis in forum AnabolicsReplies: 6Last Post: 04-23-2004, 02:37 AM
- By ak-47 in forum AnabolicsReplies: 32Last Post: 01-22-2004, 01:15 PM